Cart (Loading....) | Create Account
Close category search window
 

Constructions of algebraic-geometry codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chaoping Xing ; Dept. of Math., Nat. Univ. of Singapore, Singapore ; Niederreiter, H. ; Kwok Yan Lam

Based on curves over finite fields with many rational points, we present two constructions of linear codes from local expansions of functions at a fixed rational point. It turns out that codes from our constructions have the same bound on their parameters as Goppa's (1981) geometry codes. Furthermore, we prove that our second construction is equivalent to Goppa's construction. Finally, an additional construction of linear codes from maximal curves shows that these codes have better parameters than Goppa's geometry codes from maximal curves for a certain interval of parameters

Published in:

Information Theory, IEEE Transactions on  (Volume:45 ,  Issue: 4 )

Date of Publication:

May 1999

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.